# SDR SWAA2024011734606

- Difficulty date: December 21, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 907 TO BS 927 AFT POSITION AT AFT CARGO COMPARTMENT 2023-766694<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 907 TO BS 927 AFT POSITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. SRM 51-10-02 ITEM 9. AND DWG 147A7221 SHEET 17 REV:D SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CERTIFIED STEP 1 COMPLETED
